# SDR SWAA2022050300384

- Difficulty date: April 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LH/RH OVER WING SCAPE EMERGENCY LIGHTS AND MAIN CABIN AISLE LIGHTS ROW 9 AND 11 LH INOP. / [01] REMOVED AND REPLACED BATTERY CHARGER ASSY AS PER REF B737 AMM- 33-51-06-960-806.;[02] REMOVED AND REPLACED BATTERY CHARGER ASSY AT POSITION M1670 AND PERFORMED INSTALLATION TEST FOUND NORMAL AS PER REF B737-AMM-33-51-06-960-806.;[03] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1670 AND PERFORMED OPS TEST FOUND NORMAL AT LH/RH OVER WING SCAPE EMERGENCY LIGHT AND MAIN CABIN AISLE LIGHTS ROW 9 AND 11.;[04] VERIFIED STEP 1;2;3
